Publications in 2015

Papers in Journals:

1.   Ahmed, Z., Baruah, N D. and Dastidar, M. G. New congruence modulo 5 for the number of 2-colour partitions. Journal of Number Theory, 157: 184-198, 2015.

2.   Baruah, N. D. and Ahmed, Z. New congruences for Andrews’ singular overpartitions. International Journal of Number Theory, 11: 2247-2264, 2015.

3.   Baruah, N. D. and Ahmed, Z. Congruences modulo p2 and p3 for k dots bracelet partitions with k = mps. Journal of Number Theory, 151: 129-146, 2015.

4.   Baruah, N. D. and Boruah, B. Colored partition identities conjectured by Sandon and Zanello. The Ramanujan Journal, 37: 479-533, 2015.

5.   Baruah, N. D. and Das, K. Parity results for 7-regular and 23-regular partitions. International Journal of Number Theory, 11: 2221-2238, 2015.

6.   Baruah, N. D. and Ojah, K. K. Partitions with designated summands in which all parts are odd. Integers, 15( #A9): 16 pages, 2015.

7.   Baruah, N. D. and Nath, K. Infinite families of arithmetic identities and congruences for bipartitions with 3-cores. Journal of Number Theory, 149: 92-104, 2015.

8.   Baruah, N. D. and Sarmah, B. K. Generalized Frobenius partitions with 6 colors. The Ramanujan Journal, 38: 361-382, 2015.

9.   Das, K. New proofs of some modular equations in the theory of signature 3, Journal of the Indian Mathematical Society, 82(3-4): 23-37, 2015. .

10. Das, P. K. and Vashisht, L. K. On perturbation of binary Linear codes. Mathematics for Applications, 4(2): 91-99, 2015.

11. Dutta, S. Local smoothing for kernel distribution function estimation. Communications in Statistics-Simulation and Computation, 44: 878-891, 2015.

12. Dutta , S. and Biswas, S. Assessing market risk of Indian index funds. Global Business Review, 16(3): 511-523, 2015.

13. Goswami, D. and Damazio, P. D. A two-grid finite element method for time-dependent incompressible Navier-Stokes equations with non-smooth initial data. Numerical Mathematics - Theory, Methods and Applications, 8(2): 549-581, 2015.

14. Hazarika, D. and Mitra D. K. L-locally uniform spaces (II). Annals of Fuzzy Mathematics and Informatics, 10: 715-726, 2015.

15. Kalita, D. Properties of first eigenvectors and first eigenvalues of nonsingular weighted directed graphs. Electronic Journal of Linear Algebra, 30: 227-242, 2015.

16. Nath, M and Paul, S. On the spectra of graphs with edge-pockets. Linear and Multilinear Algebra, 63: 509-522, 2015.

17. Nath, R. K. and Yadav, M. K. Some results on relative commutativity degree. Rendiconti Del Circolo Mathematico Di Palermo, 64(2): 229-239, 2015.

18. Nath , R. K. and Yadav, M. K. On the probability distribution associated to commutator word map in finite groups. International Journal of Algebra and Computation, 25: 1107-1124, 2015.

19. Sen, S. and Kalita, J. C. A 4OEC scheme for the biharmonic steady Navier-Stokes equations in non-rectangular domains. Computer Physics Communications, 196: 113-133, 2015.

Papers in Conference Proceedings:

1. Baruah, N. D. and Das, K. Bipartitions with 4-cores and sextenary quadratic forms. Proceedings of the Conference of RMS-2014, RMS-Lecture Notes Series, 21: 27-38, 2015.

Updated by Dr. R. K. Nath during January 1-15, 2019.